Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 9, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 5, 2010, 7:43 PM CDT for Clinton County, Jackson County, Iowa. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2010, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 5, 2010, 8:13 PM CDT
- In force
- 30 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA
The radar
The Quad Cities radar (KDVN), 56 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 7:45 PM CDT | TORNADO | N Maquoketa, IA | POSSIBLE TORNADO DAMAGE REPORTED NORTH OF MAQUOKETA. MORE INFORMATION TO FOLLOW. TIME ESTIMATED. |
| Jun 5, 8:00 PM CDT | TORNADO | 3 Nne Goose Lake, IA | SURVEY TEAM INDICATES EF0 TORNADO DAMAGE FROM LARGE TREE BRANCH DAMAGE FROM MANY TREES. APPROXIMATELY 2.6 MILES NNE OF GOOSE LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2295 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 19.2
The text
As transmitted, in the capitals the NWS used until 2016.
063
WFUS53 KDVN 060043
TORDVN
IAC045-097-060130-
/O.NEW.KDVN.TO.W.0009.100606T0043Z-100606T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT SAT JUN 5 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
SOUTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
* UNTIL 830 PM CDT.
* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR MAQUOKETA...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
DELMAR AROUND 745 PM CDT...
SPRAGUEVILLE AND CHARLOTTE AROUND 755 PM CDT...
PRESTON...VAN BUREN AND GOOSE LAKE AROUND 800 PM CDT...
MILES...BRYANT AND REECEVILLE AROUND 805 PM CDT...
TEEDS GROVE AROUND 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4217 9025 4216 9023 4210 9018 4196 9015
4192 9016 4200 9077 4218 9074
TIME...MOT...LOC 0043Z 280DEG 31KT 4207 9059
$$
ERVIN3 follow-up statements
985
WWUS53 KDVN 060049
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
749 PM CDT SAT JUN 5 2010
IAC045-097-060130-
/O.CON.KDVN.TO.W.0009.000000T0000Z-100606T0130Z/
JACKSON IA-CLINTON IA-
749 PM CDT SAT JUN 5 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN CLINTON AND SOUTHERN JACKSON COUNTIES...
AT 740 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO NORTH OF
MAQUOKETA. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR DELMAR...OR 5
MILES EAST OF MAQUOKETA...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
SPRAGUEVILLE AND CHARLOTTE AROUND 755 PM CDT...
PRESTON...VAN BUREN AND GOOSE LAKE AROUND 800 PM CDT...
MILES...BRYANT...GOOSE LAKE AND REECEVILLE AROUND 805 PM CDT...
TEEDS GROVE AROUND 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4217 9025 4216 9023 4210 9018 4196 9015
4192 9016 4200 9077 4218 9074
TIME...MOT...LOC 0048Z 280DEG 31KT 4206 9053
$$
ERVIN491
WWUS53 KDVN 060102
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
802 PM CDT SAT JUN 5 2010
IAC045-097-060130-
/O.CON.KDVN.TO.W.0009.000000T0000Z-100606T0130Z/
JACKSON IA-CLINTON IA-
802 PM CDT SAT JUN 5 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN CLINTON AND SOUTHEASTERN JACKSON COUNTIES...
AT 800 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO. THIS TORNADO
WAS LOCATED APPROXIMATELY NEAR GOOSE LAKE...OR 14 MILES NORTHWEST OF
CLINTON...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
TEEDS GROVE AND ANDOVER AROUND 810 PM CDT...
HAUNTOWN...ALMONT...BULGERS HOLLOW CAMPGROUND AND SABULA AROUND 815
PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW!
THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4216 9025 4216 9023 4210 9018 4196 9015
4192 9016 4198 9062 4216 9052 4217 9025
TIME...MOT...LOC 0102Z 276DEG 33KT 4201 9035
$$
ERVIN759
WWUS53 KDVN 060113
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
813 PM CDT SAT JUN 5 2010
IAC045-097-060123-
/O.CAN.KDVN.TO.W.0009.000000T0000Z-100606T0130Z/
JACKSON IA-CLINTON IA-
813 PM CDT SAT JUN 5 2010
...THE TORNADO WARNING FOR NORTHEASTERN CLINTON AND SOUTHEASTERN
JACKSON COUNTIES IS CANCELLED...
THE !THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADOHAS
WEAKENED. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
GUSTY WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4216 9025 4216 9023 4210 9018 4196 9015
4192 9016 4198 9062 4216 9052 4217 9025
TIME...MOT...LOC 0113Z 276DEG 33KT 4200 9022
$$
ERVINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:59 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 5, 2:59 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT SAT JUN 5 2010
.DISCUSSION...
SHORT TERM...TONIGHT AND SUNDAY...CONVECTIVE/CLOUD DEBRIS HANGING ON
INTO THE AFTERNOON ACRS THE LOCAL CWA MAKING MODERATE RISK SOMEWHAT
QUESTIONABLE. SCTRD ELEVATED SHOWERS ACRS THE CENTRAL CWA ATTM ALSO
ADDING TO THE UNCERTAINTY. BUT NICE CLEARING AND HEATING HOLE TO
THE LEE OF NORTH CENTRAL TO SOUTHWESTERN IA WAVE COMPLEX...COMBINED
WITH INCREASING PRESSURE FALLS OVER SOUTH CENTRAL IA A FOCAL POINT TO
WATCH FOR SUPER-CELLULAR DEVELOPMENT AFTER 21Z. CAPES QUICKLY GROWING
TO OVER 3K J/KG IN THIS REGION. THIS ACTIVITY SPAWNING IN THIS AREA
OF 60+ KT 0-6KM BULK SHEAR WOULD PROPAGATE IN A SVR MODE/LARGE
HAIL...LOCALIZED DOWNBURST WINDS AND A FEW TORNADOES/ACRS THE DVN/S
MODERATE RISK AREA ALONG AND SOUTH OF THE I80 CORRIDOR THROUGH 02Z.
THE OTHER AREA TO WATCH IS SOUTHERN EDGE OF ELEVATED PRECIP COMPLEX
ALONG AND NORTH OF THE IA/MN BORDER...AND MORE LIKELY SECONDARY
CONVECTION BAND TAKING OFF IN TRIPLE-POINT TYPE SCENARIO CURRENTLY IN
NORTHWEST IA. IF THIS ACTIVITY CONTINUES TO DEVELOP/AND IT WILL/...IT
WOULD TAKE AIM AT THE NORTH HALF OF THE DVN CWA. THUS WILL CONTINUE
TO PAINT THE ENTIRE CWA AT RISK OF SVR. WIDESPREAD PW IN-FEED AND
AIRMASS ALREADY IN PLACE OF 1.8+ PLUS CONTINUES TO PROMOTE VERY HEAVY
RAINFALL RATES OF ORGANIZED CONVECTION OF 2+ INCHES AN HOUR. THE
SOUTHERN THIRD OF THE DVN CWA CAN/T TAKE ANYMORE AND WILL BE QUICK TO
FLASH FLOOD WARN THIS EVENING IF CONVECTION LINES UP TO IMPACT THEM.
OTHER AREAS ALSO SUSCEPTIBLE TO FLASH FLOODING BUT NOT AS WIDESPREAD
GROUND SATURATION. FLASH FLOOD WATCH EXPANDED FOR THE ENTIRE CWA AND
UNTIL 03Z THIS EVENING STILL IN PLAY. NEW RAPID REFRESH SUGGESTS THE
TWO UPSTREAM CONVECTIVE AREAS CONGEALING ACRS THE WESTERN CWA AFTER
23Z INTO MORE OF SUPER-CELLULAR TRANSITION INTO MULTI-CELLULAR MODE
WITH EMBEDDED SVR AND VERY HEAVY RAIN. THIS COMPLEX WOULD THEN FEED
EAST-SOUTHEAST ACRS THE SOUTHEAST HALF TO THIRD OF THE DVN CWA
THROUGH 04Z THIS EVENING AND EXIT...PRODUCING A SVR THREAT MODE MORE
IN THE LINE OF DAMAGING WINDS AS IT DOES. WILL GO LIKELY POPS WITH
HEAVY RAIN AND SVR WORDING ALMOST THE ENTIRE CWA FOR 00Z-04Z...BUT
THEN CUT BACK POPS TO ALMOST NIL AFTER 06Z WITH SHOWERS AND STORMS
EXPECTED TO BE CLEAR OF THE CWA BY THEN.
SUNDAY...NORTHWEST FLOW DISTURBANCE SHOULD COMBINE WITH VERTICAL
UNSTABLE PROFILES/COOL AIR ALOFT TO PRODUCE SCTRD SHOWERS AND
POSSIBLY A STORM ACRS THE NORTHEAST THIRD OF THE CWA MIDDAY AND INTO
THE AFTERNOON. EXPECT WIDESPREAD HIGHS FROM 75 TO 80 EVEN WITH
PARTIAL INSOLATION. ..12..
.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
.SUNDAY NIGHT THROUGH THURSDAY...A QUASI ZONAL FLOW WILL CONTINUE
THROUGH THE FIRST PART OF THE EXTENDED FORECAST PERIOD WITH A BROAD
FAIRLY FLAT UPPER LEVEL RIDGE BUILDING OVER THE UPPER MIDWEST ON
MONDAY. THE ECMWF HAS BEEN PERSISTENT IN DEVELOPING ANOTHER
SIGNIFICANT RAIN EVENT ACROSS THE REGION MONDAY NIGHT THROUGH
TUESDAY NIGHT AS IT ADVECTS THE NEXT 500 MB SHORT WAVE AND VORT MAX
ACROSS THE REGION. THE 12Z NAM80 ALSO SHOWS THIS FEATURE. ADDITIONAL
HEAVY RAIN MONDAY NIGHT THROUGH TUESDAY COULD BRING THE THREAT OF
FLASH FLOODING AND POSSIBLE RIVER FLOODING TO THE REGION ONCE AGAIN.
THURSDAY CURRENTLY LOOKS TO BE MAINLY DRY AS HIGH PRESSURE OVER THE
NORTHERN GREAT LAKES MAKES FOR A FAIR WEATHER DAY.
.FRIDAY AND SATURDAY...BY THE END OF NEXT WEEK THE ECMWF/NAM DIG A
STRONG UPPER LEVEL CLOSED LOW TO NEAR NEVADA AND BUILD A LARGE UPPER
LEVEL RIDGE/HEAT DOME ACROSS THE EASTERN HALF OF THE UNITED STATES.
THIS PATTERN CHANGE PLACES THE MISSISSIPPI VALLEY INTO A SOUTHWEST
FLOW ALOFT AND AT THE SURFACE...WHICH WILL ADVECT VERY WARM AND
HUMID AIR FROM THE GULF COAST INTO THE REGION AND INCREASE OUR
CHANCES AGAIN FOR SHOWERS AND THUNDERSTORMS. ..KUHL..
&&
.AVIATION...
MVFR TO VFR LEVEL CU AND AC SCENARIO SHOULD DEGRADE TO INCOMING
STRONG TO SVR CONVECTION AT AL THE TERMINALS FROM 22Z ON THROUGH
02Z. THE BRL AND POSSIBLY THE MLI TERMINALS ARE MOST AT RISK OF LARGE
HAIL AND DAMAGING WINDS FROM EITHER STRONG STORMS DEVELOPING UPSTREAM
OR IN THE VCNTY. SOUTHWEST WINDS WILL BECOME VARIABLE FROM 00Z
THROUGH 03Z...BEFORE TRANSITION TO A NORTHERLY FETCH AFTER THE
CONVECTION EXITS AFTER 03Z-05Z THIS EVENING. EXPECT CIGS TO RAISE
TO VFR AFTER 04Z AS WELL. UNTIL THEN...A TURBULENT AVIATION
WINDOW IN LINE FOR ALL THE TERMINALS THIS EVENING. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR BUREAU-
CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-
MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR CLARK-
SCOTLAND.
&&
12/KUHLHazardous weather outlook, Jun 5, 11:02 AM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL...UPDATED 1102 AM CDT SAT JUN 5 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-060945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1102 AM CDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND SOUTH OF INTERSTATE 80 THIS AFTERNOON AND EVENING...WITH A SLIGHT RISK TO THE NORTH. PARAMETERS ARE COMING TOGETHER FOR SEVERE WEATHER THIS AFTERNOON WITH POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW POSSIBLE TORNADOES. IN ADDITION...HEAVY RAINFALL OF AT LEAST SEVERAL INCHES IS EXPECTED WHERE STORMS MOVE OVER THE SAME AREA. THIS MAY CAUSE FLASH FLOODING AND MAY CAUSE RIVER FLOODING IN SOME AREAS. A WARM FRONT LIFTING NORTHWARD ACROSS THE REGION WILL TRIGGER WIDESPREAD THUNDERSTORMS TODAY. LOW PRESSURE WILL MOVE OUT OF COLORADO AND INTO THE REGION SENDING A COLD FRONT SWEEPING ACROSS THE OUTLOOK AREA BY TONIGHT. A STRONG UPPER AIR DISTURBANCE AND STRENGTHENING WINDS ALOFT WILL PROVIDE MODERATE TO STRONG DEEP LAYER SHEAR...RESULTING IN THE DEVELOPMENT OF SUPERCELLS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD THUNDERSTORMS ARE EXPECTED MONDAY NIGHT THROUGH TUESDAY NIGHT WITH ANOTHER MAJOR RAIN EVENT LIKELY. MORE THUNDERSTORMS ARE ALSO POSSIBLE NEXT FRIDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. HAASE/KUHL
In the hours before
Special weather statement, Jun 5, 5:14 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT SAT JUN 5 2010
IAZ040>042-051>053-052315-
BENTON-BUCHANAN-DELAWARE-DUBUQUE-JONES-LINN-
514 PM CDT SAT JUN 5 2010
...RAPIDLY MOVING STRONG TO SEVERE THUNDERSTORMS...
AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR JESUP...ALL THE WAY WEST TO
NEAR AMES IOWA...MOVING EAST AT 55 MPH.
* THE THUNDERSTORM WILL BE NEAR...
INDEPENDENCE AROUND 525 PM CDT...
WINTHROP AROUND 530 PM CDT...
MASONVILLE AROUND 540 PM CDT...
MANCHESTER AROUND 545 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...ARE
EXPECTED WITH THIS STORM. THESE STRONG STORMS MAY BECOME SEVERE AT
ANY TIME.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4267 9083 4206 9113 4207 9231 4229 9231
4230 9207 4264 9208 4265 9091 4268 9089
TIME...MOT...LOC 2211Z 268DEG 49KT 4248 9211
ERVINSpecial weather statement, Jun 5, 6:40 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT SAT JUN 5 2010
IAZ041-042-051>054-063>066-076-077-ILZ001-060045-
BENTON-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JO
DAVIESS-JOHNSON-JONES-KEOKUK-LINN-WASHINGTON-
640 PM CDT SAT JUN 5 2010
...STRONG THUNDERSTORMS DEVELOPING...
AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN A LINE FROM NEAR DUBUQUE...TO WILLIAMSBURG.
THIS LINE IS MOVING EAST TO SOUTHEAST...AROUND 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...HEAVY
RAIN...ARE EXPECTED WITH THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4151 9242 4151 9231 4197 9231 4261 9073
4260 9067 4251 9062 4251 9019 4247 8992
4115 9236 4116 9242
TIME...MOT...LOC 2338Z 285DEG 29KT 4225 9133
DLFNearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.